# SDR DXTA2024031211172

- Difficulty date: March 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 6,336 hours, 4,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 82509151
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN ANNUNCIATOR DID NOT EXTINGUISH AFTER CLOSING. THE VENT DOOR WAS NOT HEARD CLOSING. DURING ABNORMAL PROCEDURE THE CHECK HANDLE/PUSH TO OVERRIDE LIGHTS DID NOT ILLUMINATE DURING RESET. POWER UP ANOMALIES PROCEDURE DID NOT CORRECT ISSUE.  REMOVED FAILED PASSENGER DOOR INNER HANDLE SWITCH SC009 PN: 8250915-1 AND INSTALLED CUSTOMER SUPPLIED NEW SWITCH PN: 8250915-1. OPS CHECK GOOD NO FURTHER DEFECTS NOTED. WORK DONE IAW AMM 52-10-16.
